American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Julia Mueller. Arithmetic equivalent of essential simplicity of zeta zeros . Trans. Amer. Math. Soc. 275 (1983) 175-183. MR 678343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Samuel S. Wagstaff. Divisors of Mersenne numbers . Math. Comp. 40 (1983) 385-397. MR 679454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harold G. Diamond. Elementary methods in the study of the distribution of prime numbers. Bull. Amer. Math. Soc. 7 (1982) 553-589. MR 670132.
Abstract, references, and article information   
View Article: PDF

[4] Krishnaswami Alladi. Asymptotic estimates of sums involving the Moebius function. II . Trans. Amer. Math. Soc. 272 (1982) 87-105. MR 656482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. J. Cook. An upper bound for the sum of large differences between prime numbers . Proc. Amer. Math. Soc. 81 (1981) 33-40. MR 589132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. G. Leavitt and Albert A. Mullin. Primes differing by a fixed integer . Math. Comp. 37 (1981) 581-585. MR 628716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. R. Heath-Brown and H. Iwaniec. On the difference between consecutive primes. Bull. Amer. Math. Soc. 1 (1979) 758-760. MR 537626.
Abstract, references, and article information   
View Article: PDF

[8] Carter Bays and Richard H. Hudson. On the fluctuations of Littlewood for primes of the form $4n\not=1$ . Math. Comp. 32 (1978) 281-286. MR 0476615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard P. Brent. Correction to: ``Irregularities in the distribution of primes and twin primes'' (Math. Comp. {\bf 29} (1975), 43--56) . Math. Comp. 30 (1976) 198. MR 0396437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. Erdős, R. L. Graham, I. Z. Ruzsa and E. G. Straus. On the prime factors of $(\sp{2n}\sb{n})$ . Math. Comp. 29 (1975) 83-92. MR 0369288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard P. Brent. Irregularities in the distribution of primes and twin primes . Math. Comp. 29 (1975) 43-56. MR 0369287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ian Richards. On the incompatibility of two conjectures concerning primes; a discussion of the use of computers in attacking a theoretical problem. Bull. Amer. Math. Soc. 80 (1974) 419-438. MR 0337832.
Abstract, references, and article information   
View Article: PDF

[13] Daniel Shanks and John W. Wrench. Brun's constant . Math. Comp. 28 (1974) 293-299. MR 0352022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard P. Brent. The distribution of small gaps between successive primes . Math. Comp. 28 (1974) 315-324. MR 0330017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Harold N. Shapiro. Integer vectors with interprimed components . Math. Comp. 27 (1973) 455-462. MR 0335452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard H. Hudson. A note on Dirichlet characters . Math. Comp. 27 (1973) 973-975. MR 0337850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tom M. Apostol. Identities for series of the type $\Sigma f(n)\mu (n)n\sp{-s}$ . Proc. Amer. Math. Soc. 40 (1973) 341-345. MR 0319868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. Suryanarayana and R. Sitaramachandra Rao. The number of square-full divisors of an integer . Proc. Amer. Math. Soc. 34 (1972) 79-80. MR 0291104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. H. Cadwell. Large intervals between consecutive primes . Math. Comp. 25 (1971) 909-913. MR 0299567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia